Announcement

Collapse
No announcement yet.

Retin A anti wrinkle cream Tretinoina

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Retin A anti wrinkle cream Tretinoina

    I got some of this 0.05% Retin A cream (in the U.S. by prescription only) when I was in my mid twenties. If I used too much back then my skin would get red. Back then I didn't really have any wrinkles anyway just used it fooling around thought it might be preventative.

    Now I do have some wrinkles around the eyes although I actually still look like I'm in my twenties, I look VERY young for my age.

    Got some more of the .05% Retin A cream but this time applying around the eyes under the eyes Only with a couple days burned the skin very red and made my eyes PUFFY AS HELL, no fun. Took about a week before the redness and puffiness disappeared,. However she thought it had actually done something, so I went ahead and braved another application, very minuscule amount trying to keep it away from the eyes again only under, and Still couple days later redness and puffiness if anything seemed to increase the wrinkles temporarily until the redness/puffiness dissipated.

    Maybe I am now allergic to this stuff?
    Click image for larger version  Name:	IMG_8011_small.jpg Views:	0 Size:	80.0 KB ID:	134
    Last edited by mdawg; 07-23-2019, 08:43 PM.

  • #2
    I have a love/hate relationship with it. I put it around my eyes, trying to keep it away from the eyelids, and still no matter how careful I am and how little I apply within a couple days my eyes are puffy and the skin red. But – a week later when the redness and puffiness have worn off the skin looks BEAUTS, I mean energized, shiny and the wrinkles are also practically gone. Wow.

    Comment

    Working...
    X